# SDR 07FDEA00669

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT FITTING FOUND CRACKED.  CRACK ON NOSE LANDING GEAR RIGHT HAND FITTING TRIMMED OUT AS PER FEDEX EA 1-5310-107811, REPAIR   CLASSIFIED AS   MAJOR PER GMM 6-2-100.   PER SRM 53-40-00 FIGURE 22 SHEET 4 VOLUME I, OPTION 2: REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1500 LANDING INTERVALS.
